View Single Post
Old 05-04-2010, 04:15 PM   #1
PJV76 PJV76 is offline
Newbie
(female)
 
Join Date: May 2010
Posts: 9
PJV76 HB User
KLONOPIN withdrawal- PLEASE help me!

All HELP and encouragement is appreciated! Last year, in November, I abruptly stopped 60mg. of Cymbalta after taking it for 3 years. I had NO IDEA what would happen. I experienced a 20 day constant panic attack that I later learned was withdrawal.Needless to say, I was prescribed Klonopin as needed and went on Zoloft. I got through that and I think I only took a couple of .5 K. FAST FORWARD to this year...My PDOC had me on 100mg. zoloft and 36mg. Concerta, and 2mg. of Abilify. 11months later, I was so distant, I decided to come off Abilify. Stopped abruptly. Anxiety, sickness came on with a vengeance. My PDOC convinced me that he would not let me become addicted to the Klonopin and that I needed to take it regularly. Long story short, I took between .5 and 1mg for about 6 weeks. I then told him I wanted to taper. He suggested this:
5days - .5 am and .5 pm
5days - .5 am
5days - .25 am
(wanted me to stop after that but day 3, I couldn't take deal, so we continued taper)
13 days - .125am
1 day - 0
1day .125
then stopped.

SO, a total of 10 weeks in all I think of regular use.

This whole process has been HELL. I started having some hopeful days on the .125, but now I am on day 4 of being off and I am still having anxiety, have to force myself to eat, and depressed that I will never be back to my old self! I've lost 20lbs. and can't find Joy in anything. My faith is also suffering.I am 33, a mother of two great teens and this has been going on for 4 months now. I REALLY hope that it is just the withdrawal and that I am over the worst of it. PLEASE, ANYBODY give me HOPE that this will end soon. I just need hope to carry on. I am currently on:
20mg. Lexapro( have taken 5 weeks today)
36 mg. Concerta a.m
AND I have been taking Vitamins (Omega, B, Calcium and Magnesium)
Thank you so much for any help, encouragement, or advice. Horror stories won't really do me any good. I've read them all on internet. THANK you